# SDR CA100804011

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: O

## Discrepancy

FLAMEOUT DURING TAXI PRIOR TO T/O, THE ENGINE FLAMED OUT WITH NO WARNING. THE ENGINE WAS RE-STARTED AND OPERATED NORMALLY. THE FLIGHT WAS THEN COMPLETED AS SCHEDULED. THE ACFT IS NOW IN FOR REGULAR MX AND THIS EVENT IS CURRENTLY BEING REVIEWED WITH MFG SERVICE ENGINEERING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
